# SDR AALA20090310TUL01

- Difficulty date: March 10, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 34,663 hours, 4,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111W6204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS WEAR DAMAGE AT LBL 33 FROM STA 1031 TO STA 1289.  REPAIRED IAW EA B777-53-005664 AND SRM 51-00-01 +51-40-03 +51-40-05 + 51-20-02, INSTALLED STRAP DOUBLER.
